# SDR SWIA202158180

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605 S24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS605 FRAME LOWER FLANGE CRACKED AT STR24L.     (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED NEW  LOWER FRAME SECTOR, 4(EA) SPLICES AND 2(EA) SUPPORT CLIPS OF FS605 REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG601R36026 REV.AF.  COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
